MAUDE Adverse Event Report: Abbott Medical (AF-St. Paul) IonicRF¿ Generator; RFA IONIC

Abbott Medical (AF-St. Paul) IonicRF¿ Generator; RFA IONIC
Model Number RFG-IONIC
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was not recognizing the probes and overheating issue.The procedure was aborted as a result and there were no patient consequences.
 
Additional Manufacturer Narrative
Date of event is estimated.During processing of this incident, attempts were made to obtain patient information.

Brand Name
IonicRF¿ Generator
Common Device Name
RFA IONIC
Manufacturer (Section D)
Abbott Medical (AF-St. Paul)
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
Abbott Medical (AF-St. Paul)
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50212510
Report Number2184149-2026-00225
Device Sequence Number12286915
Product Code GXD
UDI-Device Identifier05415067029317
UDI-Public(01)05415067029317(10)10823949
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201610
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRFG-IONIC
Device Catalogue NumberRFG-IONIC
Device Lot Number10823949
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown